# SDR IPXA2024110620506

- Difficulty date: October 24, 2024
- Submitted: November 7, 2024
- Operation: Air carrier
- Aircraft: N287UP
- Make and model: Doug MD-11F
- Aircraft serial: 48539
- Aircraft time: 96,208 hours, 19,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ABA705131
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LOWER FUSEIAGE SKIN HAS A DENT NOT IN THE ADM MAPPING AT STA 380 BETWEEN LONGERON 51R AND 52 . MARK MM001. ACCOMPLISHED REPAIR PER MD11 53-00-01-2R-1 REPAIR #1 FIGURE 201 REV 71.
